# SDR 08FDEA00680

- Difficulty date: March 3, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT ELEVATOR LOWER SURFACE TE APPROXIMATELY 4" FROM THE TE TO APPROXIMATELY 18 INCHES FROM THE TE; STA 276 ER 8 TO STA 291 ER 9 IS DELAMINATED.  UPON FURTHER INVESTIGATION FOUND THE AREA TO BE PREVIOUSLY REPAIRED PER EA 6-5520-118195 PT 1.  NO DELAMINATION NOTED.
